# SDR DALA2023041102846

- Difficulty date: April 4, 2023
- Submitted: April 11, 2023
- Operation: Air carrier
- Aircraft: N134DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50053
- Aircraft time: 6,588 hours, 2,995 cycles
- System (JASC): 5700 · Wing Structure
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 8134, ERA 607642-14AD SECTION I ISSUED FOR CORROSION TO RH SLAT TRACKS FOLLOW ON ACTION REQUIRED. CORRECTIVE ACTION: ACCOMPLISH SECTION II EVERY 850 FH UNTIL SECTION III. SECTION III REQUIRED PRIOR TO 8500FH FROM SECTION I ACCOMPLISHMENT. ASSOCIATED AA 5742-01028 ADDED FOR AC 8134 ASSOCIATED ER/A 00-607642 ADDED FOR AC 8134. (LP 2703406)
